| Catalog Number |
659770V |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a palodent v3 narrow 2 ring refl broke during use.
Additional Manufacturer Narrative
Investigation results: ring is broken - fail ; failure mode: broken product; root cause: not determined; conclusion: indeterminable.